Getting Pregnant <
Conception & fertility problems
06/12/2014 at 19:52
Hello, I'm after so advice as I'm abit worried. Im 23, and me and boyfriend have decided to start trying for a baby. I've been on the pill (Cilest) for the last 4 of 5 years. We decided to start trying back in August/ september. I come off the pill after the normal 21 days, had my perioud as normal but since have not had one. i finished my last perioud 20tb of September. I called my doctors a month after not coming on thinking maybe I might be pregnant. But he told me that it was a side eftect as coming off. It's been another 2 months now nearly since I called them. I've had a few other side effects such as more spots then normal, headaches and stomach pains as though I'm about to come on but I don't. Lately I've been feeling a lot more tired then usual bit that could be down to anything aswell, and I've been going to the toilet a lot more. Any advice on my situation would be great as it's really starting to get me down :(
05/05/2015 at 11:21
Hi Alisha just wondering if you managed to get your af? I'm in a similar situation just now came off cilest had my breakthrough bleed and had nothing since that was 30th March! I get bad cramps, nausea and tiredness ive done tests but always negative so frustrating x
24/10/2015 at 18:05
I know u haven't posted for a while but hoping I can restart the chat??? I'm in a similar situation. Came off cilest pill on 28th Aug at the end of my pack, had a withdrawal bleed from 31st Aug - 2nd sept (always very light) and since nothing. I'm now on CD55 (CD1 being the first day of my withdrawal bleed in 31st Aug).
Please reply and let me know how u are both getting on! I'm getting very anxious!
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.